# SDR SWAA2022020241973

- Difficulty date: September 27, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 54,716 hours, 31,669 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 146A94018
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FLOORBAORD 140AF FOUND PANEL SPLICE CORRODED / REMOVED AND REPLACED FLOOR PANEL SPLICE TEE ASSEMBLY P/N 146A9401-8 SI #3530741 'A'TAG # ES1089 IAW B737 DRAWING # 146A7500 ID0025 REV A AND B737 SRM 51-40-02-0G-0 TOOL #AAR 2246 AND B737 AMM 24-52-10-400-801
